Article citationsMore >>

O. Ore: Theory of graphs, Amer. Math. Soc. Trans., Vol. 38 (Amer. Math. Soc., providence, RI, 1962), 206-212.

has been cited by the following article:

Article

Domination Numbers of Graphs Containing Vertex-Disjoint Cycles in Graphs

1Devanshi Tutorial, Keshw Kunj, Mandsaur (M.P.), India

2Research Scholar, Faculty of Science, Pacific Academy of Higher Education and Research University, Udaipur, (Raj.) India


Turkish Journal of Analysis and Number Theory. 2017, Vol. 5 No. 1, 1-4
DOI: 10.12691/tjant-5-1-1
Copyright © 2016 Science and Education Publishing

Cite this paper:
Omprakash Sikhwal, Rekha Lahoti. Domination Numbers of Graphs Containing Vertex-Disjoint Cycles in Graphs. Turkish Journal of Analysis and Number Theory. 2017; 5(1):1-4. doi: 10.12691/tjant-5-1-1.

Correspondence to: Omprakash  Sikhwal, Devanshi Tutorial, Keshw Kunj, Mandsaur (M.P.), India. Email: opbhsikhwal@rediffmail.com, opsikhwal@gmail.com

Abstract

Domination in graphs has been an extensively researched branch of graph theory. In a graph, a domination set is a subset S of the vertices such that every vertices of V-S is adjacent to a vertex of S. The main object of this article is to study the domination numbers of graph containing vertex disjoint cycles with some identities of domination set and independent set. Further, we present some identities related to domination number, upper domination number, Independence number and independent domination number of graphs containing vertex-disjoint cycles.

Keywords